Title: Welfare leakage and immigration policy
Authors: Willmann, Gerald ×
Facchini, Giovanni
Razin, Assaf #
Issue Date: 2004
Publisher: Oxford University Press
Series Title: CESifo Economic Studies vol:50 issue:4 pages:627-645
ISSN: 1610-241X
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.